# SDR DXTA2009030603530

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 1,275 hours, 963 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500003
- Part serial: 1336
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, THE LT MAIN GREEN GEAR LIGHT DID NOT ILLUMINATE AND THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  T/S TO BAD LT MAIN GEAR ACTUATOR DOWN LOCK SWITCH.  REPLACED ACTUATOR WITH INSPECTED RENTAL UNIT. OPS, LEAK AND AMBER CHECKS. SERVICED BLOW DOWN BRIDLE AND BLED HYD SYS IAW MM 32-30-04.
